Tylenol Back Pain Extra Strength Caplets

77 customers are viewing this product.

Only 52 left in stock!

$15.99$26.99

Quantity:

Tylenol Back Pain Extra Strength caplets contain effective pain relief plus a muscle relaxant to relieve and relax painful back muscles.

For effective relief of:

  • Back pain
  • Muscle spasms

$15.99$26.99

Quantity:
Description

When back pain strikes, it can make everything you do virtually impossible. You want more than a pain reliever. You also want a muscle relaxant to release your seized muscles so you can get back to normalÉ whatever your normal is.

Try Tylenol Back Pain. Tylenol Back Pain caplets contain effective pain relief plus a muscle relaxant to relieve and relax painful back muscles.

For effective relief of:

  • Back pain
  • Muscle spasms

Format:Caplets

Dosage:Adult use only (12 years and older): 2 caplets every 4 hours, as required. Do not take more than 8 caplets per day.

Medicinal Ingredients:
Each Caplet Contains:

  • Pain reliever: Acetaminophen, 500 mg
  • Muscle relaxant: Methocarbamol, 400 mg

Non-Medicinal Ingredients (alphabetical):carnauba wax, cellulose, corn starch, FD&C Blue No. 1, hypromellose, magnesium stearate, polydextrose, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, titanium dioxide, triacetin.

Caution:Keep out of the reach of children. This package contains enough drug to seriously harm a child. May cause drowsiness or dizziness. Avoid alcohol when taking this product. Use caution when driving a motor vehicle or during other activities requiring alertness. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING:Do not use if carton is open or if printed bottle neck band or inner foil seal or blister unit is broken. Store at room temperature, 15Ð30¡C (59Ð86¡F).
We are only able to ship this item to Canadian customers.

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.